CORC

浏览/检索结果: 共91条,第1-10条 帮助

已选(0)清除 条数/页:   排序方式:
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
作者:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
收藏  |  浏览/下载:57/0  |  提交时间:2020/01/10
GLOBAL EXISTENCE AND STABILITY IN A TWO-SPECIES CHEMOTAXIS SYSTEM 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: Vol.24 No.4, 页码: 1569-1587
作者:  Qiu, HH;  Guo, SJ
收藏  |  浏览/下载:7/0  |  提交时间:2019/12/17
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063-1078
作者:  Zhang, Yingnan;  Tam, Hon-wah;  Li, Shihao;  Hu, Xingbiao;  He, Yi
收藏  |  浏览/下载:27/0  |  提交时间:2018/08/15
Ecology-based coexistence scheme for heterogeneous cognitive radio networks over TV white space 期刊论文
IET COMMUNICATIONS, 2018, 卷号: 12, 期号: 5, 页码: 620-626
作者:  Song M(宋敏);  Zheng M(郑萌)
收藏  |  浏览/下载:14/0  |  提交时间:2018/04/16
Heterogeneous coexistence between cognitive radio networks: a Markovian jump system method 期刊论文
Telecommunication Systems, 2018, 卷号: 68, 期号: 3, 页码: 563-572
作者:  Zhang QL(张庆灵);  Zheng M(郑萌);  Guan, Jijun
收藏  |  浏览/下载:19/0  |  提交时间:2017/12/11
ON THE EXISTENCE OF AXISYMMETRIC TRAVELING FRONTS IN LOTKA-VOLTERRA COMPETITION-DIFFUSION SYSTEMS IN R-3 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-3, 页码: 1111-1144
作者:  Wang, ZC;  Niu, HL;  Ruan, SG
收藏  |  浏览/下载:20/0  |  提交时间:2017/05/09
Splitting K-symplectic methods for non-canonical separable Hamiltonian problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 322, 页码: 387-399
作者:  Zhu, Beibei;  Zhang, Ruili;  Tang, Yifa;  Tu, Xiongbiao;  Zhao, Yue
收藏  |  浏览/下载:14/0  |  提交时间:2018/07/30
Traveling wave solutions of Lotka-Volterra competition systems with nonlocal dispersal in periodic habitats 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 260, 期号: 12, 页码: 8590-8637
作者:  Bao, XX;  Li, WT;  Shen, WX
收藏  |  浏览/下载:2/0  |  提交时间:2017/01/12
A new method to generate non-autonomous discrete integrable systems via convergence acceleration algorithms 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2016, 卷号: 27, 页码: 194-212
作者:  He, Yi;  Hu, Xing-Biao;  Tam, Hon-Wah;  Zhang, Ying-Nan
收藏  |  浏览/下载:11/0  |  提交时间:2018/07/30
A new method to generate non-autonomous discrete integrable systems via convergence acceleration algorithms 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2016, 卷号: 27, 页码: 194-212
作者:  He, Yi;  Hu, Xing-Biao;  Tam, Hon-Wah;  Zhang, Ying-Nan
收藏  |  浏览/下载:30/0  |  提交时间:2016/05/03


©版权所有 ©2017 CSpace - Powered by CSpace